# SDR QXEA2011082400729

- Difficulty date: August 22, 2011
- Submitted: August 24, 2011
- Operation: Air carrier
- Aircraft: N427QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4156
- Aircraft time: 10,744 hours, 11,707 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 624.5-664.5
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK CORRODED FORWARD OF 624.5 TO AFT OF FR 664.5.  BLENDED CORRODED AREA AND FOUND REMOVED MATERIAL EXCEEDED LIMITS IAW RD 8/4-53-884.  REMOVED SEAT TRACK 15 IAW SRM 51-42-05-02-01, 51-40-15-02-01 AND 51-41-00-00-01.  PREPARED  NEW SEAT TRACK FOR INSTALLATION IAW SRM 51-40-07-02-01, 51-21-10-02-01 AND 51-25-10-02-01.  INSTALLED SEAT TRACK NR15 IAW SRM 51-42-05-02-01, 51-41-05-00-01, 51-40-15-02-01.  ALODINE, PRIMED AND PAINTED IAW SRM 51-21-10-02-01, 51-25-10-02-01 AND 51-25-05-02-01.
